# SDR SIMA20190111001

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,057 hours, 28,096 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1373
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG SMOKE WARNING DURING TAXI. C/A-DEFERRED BAGG SMOKE DETECTION SYSTEM MEL 26-03 AUTH#010380D-C. REMOVED AND REPLACED HI-RATE BOTTLE IAW AMM 26-23-01, OP CHK OK IAW AMM 26-23-01. REMOVED AND REPLACED LOW RATE BOTTLE IAW AMM 26-23-01, OPS CHK OK IAW AMM 26-23-01. REMOVED AND REPLACED NR 1 BAG SMOKE DETECTOR IAW AMM 26-14-01. REMOVED AND REPLACED NR 2 BAG SMOKE DETECTOR IAW AMM 26-14-01. REMOVED AND REPLACED BAG SMOKE TEST SWITCH 1/2 IAW AMM 20-13-03. OPC GOOD IAW 26-15-00. NO DEFECTS NOTED. MEL RESTORED. CARTRIDGE P/N M30903870. FIREX BOTTLE-224CU.IN. LWR P/N 33700027-1 S/N 191ERF1. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 1373 (AFT) AND 1375 (FWD)
